# SDR IPXA09855788

- Difficulty date: February 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV VALIDATE REPAIR NUMBER EFN 71819991004, ORIGINAL NRC 011388, LOCATION FLOOR SUPPORT BEAM CRACKED AND ANGLE FITTING CRACKED AT FS 240, LBL 42.  REPAIRED PER DC8 SRM 53-2-0 FIG 25 SHT 4 TR 53-166.
